vlb-all-products

vlb-c-file-manual


  • Topics

  • Member Statistics

    • Total Members
      15,869
    • Most Online
      3,604

    Newest Member
    jpnavy1975
    Joined
  • Forum Statistics

    • Total Topics
      61,088
    • Total Posts
      393,945
  • Posts

    • I requested my C-File on 09/25/2015.  I received it on 07/22/2016.  Here is what I think the security nightmare is>>> the disc came thru the regular mail into my mail box.  No signature requested.  The CD is full of my social security number, home address and so much more personnel information.  What could happen if this info went to the wrong address.  I know I get other peoples mail from time to time.   
    • you answered your own question, any weakness you provide the VA they will use to their advantage to deny you for as long as possible, the way they figure, they "might" have to Retro Pay you someday......or, because we ARE disabled, we may actually, you know, phukin DIE. Get your Cfile, get all your Health/MentalHealth/Behavioral Health records and learn your shit. Hadit.com can literally change your outlook and your chances at a honest rating from the VA
    • without looking at your C&P notes, or knowing what you may or may not get at Service Connected, i still want to say something. If your C&P Doc put all this information down and it's all verified, then i say you have a case for 100% TDIU and P&T. no matter your scheduler %. if you get lowballed(i did and it's kinda standard for the dicks), or flat out denied, take all your information to a VA Accredited Lawyer, if they are willing to take your case let them. 
    • Richard, Hope some of the members replied to you via email..  Tom
    • Chris:  I broke my crystal ball because it NEVER came up with the right answer when dealing with the VA.. I can appreciate your situation.  Now that you had your C&P; I think that's a step in the right direction to get "service connected" for Tinnitus.  Not knowing anything about your Doctor or what he viewed in your C-File or what you said during the C&P; My opinion is the C&P results are hopefully "favorable" to get service connected for your other conditions. Don't be scared about doing anything wrong.  We all make mistakes. Don't listen to those voices.....Remember,,, ,you have a hearing problem!!!    (Sometimes I hear birds say " I don't give a shit"...well at least that's what it sounds like to me!!  Other can't make out what they are saying!!! Hang in there and keep fighting...    Hope others chime in...   Semper Fi...Tom

  • HadIt.com Veteran to Veteran providing FREE information and community to veterans since 1997.

    I am proud that I've been able to offer all that HadIt.com has for free for 19 years and continue to do so.





Doc John

Ulcerative Colitis Secondary To Ptsd?

4 posts in this topic

I am currently rated 70% for PTSD. I have been diagnosed and suffering from ulcerative colitis since 1995. I currently see a non-VA physician and take medications to control the symptoms of the colitis. I also take meds for the PTSD which do not seem to have any effect on the ulcerative colitis. When my my PTSD symptoms are worse, so is the Ulcerative Colitis.

My first question to any veterans, physicians, or ratings examiners is: Does a probable connection between the Ulcerative Colitis and PTSD exist.

My second question is: If the two are connected, who is best qualified to make the connection before I request a C&P exam for increased compensation rate, my non-VA gastroenterologist or my VA psychiatrist?

Share this post


Link to post
Share on other sites



GOOD question-

personally I would seek an IMO from the non VA doctor.

This recent BVA case is similiar:

http://www4.va.gov/vetapp10/files5/1039996.txt

The veteran was denied for his colitus as aggravated by his SC PTSD because his IMO doctor did not prepare the IMO right.

The IMO criteria is here in our IMO forum.

If you can find some good medical citations of the link perhaps the gastro doc would use them or probably use some of his own medical citations.

If the VA psychiatrist is wiling to offer you a supportive opinion that is good too.

My personal experience however tells me that if one gets a strong IMO from a non VA doctor ,with expertise in field of disability, they are getting a more thorough and detailed opinion that whatever they will get from a C & P doctor (who might not even be a real doctor)

I suggest you claim your NSC colitis is 'aggravated' by your PTSD meds.If the claim succeeds, the VA will rate the level of aggravation.

Edited by Berta

Share this post


Link to post
Share on other sites

Wait-I am wrong-I suggest you state that the PTSD aggravates your NSC colitis- you did say the meds have not aggravated it.

I missed that at first. Have you thoroughly reviewed any literatre on the PTSD meds to definitely rule out their affect on the colitis?

I found many similiar cases at the BVA but they were either denied or on remand.It is certainly possible that PTSD could have an effect on the colitis.

Share this post


Link to post
Share on other sites

Berta, thank you.

It looks like I have some research work ahead of me.

My gastroenterologist outside of the VA says he can neither confirm nor deny that a nexus exists between the two conditions.

I will need another physician in the Tampa Bay area who can draw that line for me.

Ulcerative colitis, being a form of inflammatory bowel disease, is made worse by a lot of different things and I imagine my PTSD meds could surely be included. The problem is that no actual cause of the ulcerative colitis has ever been discovered. It seems to be an auto-immune disorder that causes the bowel to become inflamed and ulcerated. It is similar to Chron's disease and may have a genetic link.

There are some medicines (short term prednisone followed by specialized anti-inflammatories for the long term) that will control the symptoms and get the disease into remission.

But I know from my own personal experience that when my stress is up and my PTSD meds stop controling the stress, that the colitis flares up, too.

Wait-I am wrong-I suggest you state that the PTSD aggravates your NSC colitis- you did say the meds have not aggravated it.

I missed that at first. Have you thoroughly reviewed any literatre on the PTSD meds to definitely rule out their affect on the colitis?

I found many similiar cases at the BVA but they were either denied or on remand.It is certainly possible that PTSD could have an effect on the colitis.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now